Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 7045657, 10 pages
http://dx.doi.org/10.1155/2016/7045657
Research Article

A New Unconditionally Stable Method for Telegraph Equation Based on Associated Hermite Orthogonal Functions

College of Defense Engineering, PLA University of Science and Technology, Nanjing 210007, China

Received 22 September 2016; Accepted 4 December 2016

Academic Editor: Stephen C. Anco

Copyright © 2016 Di Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Di Zhang, Fusheng Peng, and Xiaoping Miao, “A New Unconditionally Stable Method for Telegraph Equation Based on Associated Hermite Orthogonal Functions,” Advances in Mathematical Physics, vol. 2016, Article ID 7045657, 10 pages, 2016. doi:10.1155/2016/7045657